Alert archive / Michigan / River Flood Warnings in 2011

River Flood Warning 4, NWS Detroit, MI

March 6, 2011Wayne County, Michigan

NWS Detroit, MI issued this river flood warning at Mar 6, 2011, 9:14 AM EST for Wayne County, Michigan. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2011, 9:14 AM EST (14:14 UTC)
Expired
Mar 7, 2011, 2:51 AM EST
In force
18 hr
Issued by
NWS Detroit, MI
Flood severity
Minor

County Wayne County, MI

The radar

The Detroit radar (KDTX), 49 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lower Rouge at Inkster (INKM4).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04168000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WGUS43 KDTX 061414
FLWDTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 
914 AM EST SUN MAR 6 2011

...THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING IN SOUTHEAST MICHIGAN...

  LOWER ROUGE RIVER

.DELAYED RUNOFF FROM RELATIVELY SLOW SNOW MELT AFTER AN INCH OR MORE OF
RAIN ON SATURDAY HAS ALLOWED THE RIVER TO RISE ABOVE FLOOD STAGE EARLY 
THIS MORNING. THE RIVER WILL CREST DURING THE DAY AND THEN FALL BELOW
FLOOD STAGE BY THIS EVENING.

MIC163-062214-
/O.NEW.KDTX.FL.W.0004.110306T1414Z-110307T0224Z/
/INKM4.1.ER.110306T0845Z.110306T1800Z.110306T2024Z.NO/
914 AM EST SUN MAR 6 2011

  LOWER ROUGE RIVER IN INKSTER AND DEARBORN. 
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 8 AM SUNDAY THE STAGE IS 10.4 FEET AND RISING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL BE CRESTING AROUND NOON AND SHOULD
  BEGIN FALLING AND GO BELOW FLOOD STAGE SOMETIME THIS EVENING.

$$
3 follow-up statements
163 
WGUS83 KDTX 062032
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
332 PM EST SUN MAR 6 2011

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...

    LOWER ROUGE RIVER

.RUNOFF FROM WIDESPREAD RAINFALL AND SNOW MELT ON SATURDAY HAS LED
TO MINOR FLOODING TODAY. THE RIVER CRESTED EARLY THIS AFTERNOON AND 
WILL FALL FOR THE REMAINDER OF THE DAY...FALLING BELOW FLOOD STAGE
LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND DONT DROWN.

&&

MIC163-070342-
/O.EXT.KDTX.FL.W.0004.000000T0000Z-110307T0342Z/
/INKM4.1.ER.110306T0845Z.110306T1815Z.110307T0200Z.NO/
332 PM EST SUN MAR 6 2011

A FLOOD WARNING CONTINUES FOR 
  LOWER ROUGE RIVER IN INKSTER AND DEARBORN. 
* FROM NOW UNTIL THIS EVENING
* AT 2 PM SUNDAY THE STAGE IS 10.6 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER CRESTED AT 10.6 FEET AT 1 PM TODAY
  AND SHOULD FALL BELOW FLOOD STAGE THIS EVENING.

$$
174 
WGUS83 KDTX 070045
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
745 PM EST SUN MAR 6 2011

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...

    LOWER ROUGE RIVER

.WIDESPREAD RAIN AND SNOW MELT ON SATURDAY LED TO MINOR
FLOODING ALONG THE LOWER ROUGE RIVER TODAY. THE RIVER
IS NOW FALLING AND IS EXPECTED TO FALL BELOW FLOOD STAGE 
EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND DONT DROWN.

&&

MIC163-070727-
/O.EXT.KDTX.FL.W.0004.000000T0000Z-110307T0727Z/
/INKM4.1.ER.110306T0845Z.110306T1815Z.110307T0127Z.NO/
745 PM EST SUN MAR 6 2011

A FLOOD WARNING CONTINUES FOR 
  LOWER ROUGE RIVER IN INKSTER AND DEARBORN. 
* FROM NOW UNTIL EARLY MONDAY MORNING.
* AT 7 PM SUNDAY THE STAGE IS 10.3 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER CRESTED AT 10.6 FEET AT 1 PM TODAY
  AND SHOULD FALL BELOW FLOOD STAGE BY 1 AM MONDAY MORNING.


$$
789 
WGUS83 KDTX 070304
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1004 PM EST SUN MAR 6 2011



...THE FLOOD WARNING HAS BEEN DISCONTINUED FOR THE FOLLOWING...
   
   LOWER ROUGE RIVER
    

.THE RIVER HAS FALLEN BELOW FLOOD STAGE. NO ADDITIONAL
PRECIPITATION IS EXPECTED OVER THE NEXT TWO DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND DONT DROWN.

&&

MIC163-070404-
/X.EXT.KDTX.FL.W.0004.000000T0000Z-110307T0751Z/
/INKM4.1.ER.110306T0845Z.110306T1815Z.110307T0151Z.NO/
1004 PM EST SUN MAR 6 2011

FLOOD WARNING DISCONTINUED FOR 
LOWER ROUGE RIVER IN INKSTER AND DEARBORN. 
* AT 10 PM SUNDAY THE STAGE IS 10.0 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER WILL CONTINUE TO FALL THROUGH THE 
  REST OF THE NIGHT.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this river flood warning went out at Mar 6, 7:27 AM EST, 1 hour 47 minutes earlier.

Area forecast discussion, Mar 6, 7:27 AM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
727 AM EST SUN MAR 6 2011

.UPDATE...

THE AFOREMENTIONED CLEARING LINE HAS HALTED ITS EASTWARD
PROGRESS...AND IN FACT MOVED BACK WEST A BIT. THIS IS DUE TO A
STRONG INVERSION TRAPPING THE LOW LEVEL MOISTURE BETWEEN 1K TO
1.5K FT SOCKING THE AREA UNDER A STRATUS DECK. THIS STRATUS SHOULD
CLEAR OUT SHORTLY AFTER DAYBREAK AS DRY AIR IS PROGGED TO ADVECT
IN FROM THE WEST. IN ADDITION BOUNDARY LAYER MIXING SHOULD HELP TO
SCATTER OUT THE CLOUD DECK AS HIGH PRESSURE BUILDS IN ACROSS THE
CENTRAL GREAT LAKES.

&&

.AVIATION...ISSUED 626 AM EST SUN MAR 6 2011

THE SNOW HAS FINALLY PUSHED EAST OF THE TAF SITES EARLY THIS
MORNING. IN ITS WAKE A SOLID MVFR STRATUS DECK IS IN PLACE OVER THE
TAF SITES WITH A STRONG INVERSION IN PLACE. DESPITE THE PROGRESSION
OF THE STRATUS DECK WESTWARD...IT IS EXPECTED TO DISSIPATE ONCE
THE SUN RISES AS HIGH PRESSURE BUILDS IN FROM THE WEST BRINGING
DRIER AIR AND DOWNWARD MOTION OVER THE AREA. IN ADDITION DAYTIME
MIXING OF THE BOUNDARY LAYER SHOULD HELP TO ERODE THIS STRATUS DECK.
HAVE BUILD THIS SCENARIO INTO THE TAFS AND EXPECT VFR CONDITIONS TO
MANIFEST THEMSELVES BY THE AFTERNOON HOURS. THE HIGH WILL ALSO
DECREASE WINDS SIGNIFICANTLY BY TONIGHT AS VFR CONDITIONS CONTINUE
OVER THE TAF SITES.

&&

.PREV DISCUSSION...ISSUED 353 AM EST SUN MAR 6 2011

SHORT TERM...TODAY

A RIDGE OF HIGH PRESSURE WILL BRING CLEARING SKIES AND COOLER
TEMPERATURES TO SOUTHEAST MICHIGAN BEHIND A DEPARTING LOW PRESSURE
SYSTEM MOVING OFF TO THE EAST. IR SATELLITE IMAGERY SHOWS THIS
IMPRESSIVE LINE OF CLEARING MAKING STEADY PROGRESS EAST WITH THE
SAGINAW VALLEY ALREADY UNDER CLEAR SKIES. ALTHOUGH MODEL SOUNDINGS
SHOW MOISTURE TRAPPED BETWEEN 975 AND 950MB THIS AFTERNOON...THE
CLEARING LINE OUT TO THE WEST IS QUITE IMPRESSIVE AND WITH CU RULE
VALUES GREATER THAN ZERO THE POTENTIAL FOR AFTERNOON CU DEVELOPMENT
IS LOW. THEREFORE WILL SIDE WITH A LESS CLOUDY FORECAST TODAY GIVEN
THE HIGH CU RULE VALUES AND THE CLEARING LINE MAKING STEADY PROGRESS
EAST. DESPITE ABUNDANT SUNSHINE...HIGH TEMPERATURES WILL BE MUTED
TODAY WITH COLD AIR ADVECTION AND A VERY SHALLOW MIXED LAYER AS THE
HIGH WILL PROVIDE DOWNWARD MOTION AND A SHARP INVERSION JUST ABOVE
950 MB. THE SHALLOW MIXED LAYER AND COLD AIR ADVECTION SHOULD LIMIT
HIGH TEMPERATURES TO THE UPPER 20S ACROSS THE NORTH...WITH LOW 30S
ACROSS THE SOUTH...A FEW DEGREES BELOW THE PREVIOUS FORECAST HIGHS.

LONG TERM...TONIGHT THROUGH SATURDAY

A SURFACE RIDGE EXTENDING FROM HIGH PRESSURE OVER ONTARIO/QUEBEC
WILL BE OVER THE CENTRAL GREAT LAKES THROUGH TONIGHT ENSURING DRY
CONDITIONS. TEMPERATURES WILL HAVE AN OPPORTUNITY TO FALL QUICKLY
THIS EVENING WITH CLEAR SKIES AND LIGHT WINDS BEFORE MID-CLOUDS
THICKEN AFTER MIDNIGHT. TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN
THE TEENS...WITH A FEW LOCATIONS POSSIBLY DIPPING INTO THE SINGLE
DIGITS IN THE THUMB. THE SURFACE RIDGE WILL SHIFT EAST OF THE AREA
BY MONDAY WITH A PROLONGED PERIOD OF EAST/SOUTHEASTERLY FLOW THROUGH
THE FIRST HALF OF THE WEEK. THIS TRAJECTORY OFF THE COLD WATERS OF
LAKE HURON/ERIE WILL LIMIT WARMING WITH HIGHER TEMPERATURES RECORDED
AT INTERIOR SITES.

WE CONTINUE TO MONITOR MODEL TRENDS WITH RESPECT TO A DEEP TROUGH
THAT WILL DEVELOP NEAR THE 4 CORNERS REGION ON MONDAY NIGHT. THIS
TROUGH WILL SWING THROUGH THE SOUTHERN PLAINS...BECOMING NEGATIVELY
TILTED AS IT LIFTS TOWARDS THE GREAT LAKES REGION ON WEDNESDAY. WHEN
COMPARING MODEL INITIALIZATIONS TO WATER VAPOR IMAGERY OVER THE GULF
OF ALASKA...SUSPECT MODELS ARE NOT STRONG ENOUGH WITH THE UPPER
LEVEL JET AND CORRESPONDING TROUGH. THIS WILL LIKELY RESULT IN SOME
ADJUSTMENTS TO THE EVOLUTION OF THIS SYSTEM ON MONDAYS MODEL
RUNS...LIKELY WITH A DEEPER AND SLOWER SOLUTION. FOR THIS REASON
WILL KEEP POPS AT CHANCE FOR TUESDAY NIGHT WITH GOOD CHANCES OF RAIN
BY WEDNESDAY. PRECIPITATION TYPE WILL BE IN QUESTION IF IT DOES
ARRIVE ON TUESDAY NIGHT AS THE BOUNDARY LAYER SITS BELOW
FREEZING...EXCEPT FOR MAYBE IN THE EXTREME SOUTH. AN ELEVATED WARM
FRONT WILL SURGE NORTH ON TUESDAY NIGHT WITH A WINDOW OF SLEET OR
FREEZING RAIN POSSIBLE. TOO MUCH UNCERTAINTY IS INVOLVED AT THIS
POINT TO INCLUDE IN THE FORECAST BUT WILL BE SOMETHING TO KEEP AN
EYE ON OVER THE NEXT COUPLE DAYS. BY WEDNESDAY...SURFACE
TEMPERATURES WILL LARGELY CLIMB ABOVE FREEZING...TRANSITIONING
PRECIP TYPE OVER TO JUST RAIN. COLDER AIR AND SNOW SHOWERS WILL WRAP
BACK AROUND FROM THE WEST ON WEDNESDAY NIGHT/THURSDAY.

MARINE...

A CONTINUED TIGHT PRESSURE GRADIENT WILL CAUSE NORTHERLY WINDS TO
GUST TO 30 KNOTS DURING THE EARLY MORNING HOURS OVER CENTRAL AND
SOUTHERN LAKE HURON AND LAKE ST. CLAIR. WITH WINDS EXPECTED TO GUST
TO 30 KNOTS MUCH OF THE MORNING WILL LEAVE THE BRISK WIND ADVISORY
IN PLACE ACROSS THESE ZONES FOR THE EARLY MORNING HOURS. THE WINDS
MAY GUST A BIT LONGER OVER THE LAKE HURON NEARSHORE ZONES WITH THE
LONG FETCH ACROSS LAKE HURON...SO WILL EXTEND THE ADVISORY THROUGH
10 AM FOR THESE AREAS.

WINDS WILL SLOWLY DIMINISH THROUGHOUT THE DAY...WITH LIGHT WINDS
TAKING HOLD TONIGHT AS SURFACE HIGH PRESSURE TAKES CONTROL OF THE
CENTRAL GREAT LAKES. THIS HIGH WILL BE SLOW TO EXIT EAST EARLY NEXT
WEEK...MAINTAINING GENERALLY LIGHT WINDS.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.

LAKE HURON...
     BRISK WIND ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
     HURON...UNTIL 10 AM SUNDAY.

LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

UPDATE.......KURIMSKI
AVIATION.....KURIMSKI
SHORT TERM...KURIMSKI
LONG TERM....KEC
MARINE.......KURIMSKI

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Mar 6, 4:30 AM EST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
430 AM EST SUN MAR 6 2011

MIZ047>049-053>055-060>063-068>070-075-076-082-083-070930-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
430 AM EST SUN MAR 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LHZ441>443-070930-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
430 AM EST SUN MAR 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF LAKE
HURON FROM PORT AUSTIN TO PORT HURON.

.DAY ONE...TODAY AND TONIGHT

A BRISK WIND ADVISORY IS IN EFFECT THIS MORNING. PLEASE SEE THE
LATEST MARINE WEATHER MESSAGE FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-462>464-070930-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
430 AM EST SUN MAR 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

KEC

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Mar 6, 4:28 AM EST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
428 AM EST SUN MAR 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 AM     SNOW             DEXTER                  42.33N 83.88W
03/06/2011  M4.0 INCH        WASHTENAW          MI   TRAINED SPOTTER

            11 HOUR TOTAL

0236 AM     SNOW             GARDEN CITY             42.33N 83.33W
03/06/2011  M3.9 INCH        WAYNE              MI   TRAINED SPOTTER

            11 HOUR TOTAL

&&

CLARK
Local storm report, Mar 6, 6:55 AM EST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
655 AM EST SUN MAR 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     SNOW             MILFORD                 42.59N 83.60W
03/06/2011  E3.2 INCH        OAKLAND            MI   TRAINED SPOTTER

            18 HOUR TOTAL

0652 AM     SNOW             5 S CAPAC               42.94N 82.92W
03/06/2011  M1.8 INCH        ST. CLAIR          MI   TRAINED SPOTTER

            12 HOUR TOTAL

&&

KURIMSKI
Local storm report, Mar 6, 6:56 AM EST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
656 AM EST SUN MAR 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     SNOW             MILFORD                 42.59N 83.60W
03/06/2011  M3.2 INCH        OAKLAND            MI   TRAINED SPOTTER

            18 HOUR TOTAL

0652 AM     SNOW             5 S CAPAC               42.94N 82.92W
03/06/2011  M1.8 INCH        ST. CLAIR          MI   TRAINED SPOTTER

            12 HOUR TOTAL

&&

KURIMSKI
Local storm report, Mar 6, 8:13 AM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
813 AM EST SUN MAR 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     SNOW             WHITE LAKE              42.65N 83.50W
03/06/2011  M2.6 INCH        OAKLAND            MI   OFFICIAL NWS OBS

            13 HOUR STORM TOTAL.

0300 AM     SNOW             BLOOMFIELD HILLS        42.58N 83.25W
03/06/2011  M3.5 INCH        OAKLAND            MI   TRAINED SPOTTER

            13 HOUR STORM TOTAL.

0400 AM     SNOW             ANN ARBOR               42.28N 83.73W
03/06/2011  M4.5 INCH        WASHTENAW          MI   CO-OP OBSERVER

            11 HOUR STORM TOTAL. OBSERVATION TAKEN AT THE UNIVERSITY
            OF MICHIGAN.

0500 AM     SNOW             ROMULUS                 42.22N 83.37W
03/06/2011  M4.5 INCH        WAYNE              MI   CO-OP OBSERVER

            12 HOUR STORM TOTAL. OBSERVATION TAKEN AT DETROIT METRO
            AIRPORT.

0600 AM     SNOW             PORT HURON              42.99N 82.43W
03/06/2011  M2.9 INCH        ST. CLAIR          MI   TRAINED SPOTTER

            12 HOUR STORM TOTAL.

0615 AM     SNOW             RIVERVIEW               42.17N 83.19W
03/06/2011  M4.0 INCH        WAYNE              MI   TRAINED SPOTTER

            13 HOUR STORM TOTAL.

&&

KOOK
Local storm report, Mar 6, 9:10 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
910 AM EST SUN MAR 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             HARBOR BEACH            43.85N 82.65W
03/06/2011  M1.0 INCH        HURON              MI   CO-OP OBSERVER

            12 HOUR STORM TOTAL.

0100 AM     SNOW             LAPEER                  43.05N 83.32W
03/06/2011  M1.5 INCH        LAPEER             MI   CO-OP OBSERVER

            14 HOUR STORM TOTAL.

0300 AM     SNOW             FARMINGTON              42.46N 83.38W
03/06/2011  M3.4 INCH        OAKLAND            MI   CO-OP OBSERVER

            13 HOUR STORM TOTAL.

0300 AM     SNOW             PONTIAC                 42.65N 83.29W
03/06/2011  M2.4 INCH        OAKLAND            MI   CO-OP OBSERVER

            13 HOUR STORM TOTAL.

0400 AM     SNOW             MORENCI                 41.72N 84.22W
03/06/2011  M1.6 INCH        LENAWEE            MI   CO-OP OBSERVER

            11 HOUR STORM TOTAL.

0400 AM     SNOW             TIPTON                  42.02N 84.06W
03/06/2011  M1.4 INCH        LENAWEE            MI   CO-OP OBSERVER

            11 HOUR STORM TOTAL.

0500 AM     SNOW             WYANDOTTE               42.21N 83.16W
03/06/2011  M0.0 INCH        WAYNE              MI   CO-OP OBSERVER

            12 HOUR STORM TOTAL.

0700 AM     SNOW             SANDUSKY                43.42N 82.83W
03/06/2011  M2.0 INCH        SANILAC            MI   CO-OP OBSERVER

            12 HOUR STORM TOTAL

0700 AM     SNOW             YALE                    43.13N 82.80W
03/06/2011  M3.5 INCH        ST. CLAIR          MI   CO-OP OBSERVER

            12 HOUR STORM TOTAL.

&&

KOOK

Nearby

River Flood Warnings in Michigan, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.